MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? SR; Pacemaker

BOSTON SCIENTIFIC CORPORATION ACCOLADE? SR; Pacemaker
Model Number L300
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, which states that the voltage is too low for projected remaining capacity.It was reported that a request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Device replacement was recommended.This device was explanted and was not returned for analysis.Other than the surgical procedure, no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Analysis of the device confirmed that a low voltage alert, code 1003, was recorded and that critical therapy remained available.Engineers determined that this device was demonstrating behavior consistent with a high battery impedance, which put this device at risk of experiencing transient voltage decreases (and associated resets) during telemetry or other normal, higher-power operations.When the device detects an elevated battery impedance, a code 1003 is displayed to alert users that a high battery impedance condition exists.Boston scientific has issued a field safety notice to notify physicians of the potential for accolade family pacemaker and cardiac resynchronization therapy pacemaker (crt-p) devices to exhibit this behavior.
 
Event or Problem Description

Brand Name
ACCOLADE? SR
Common Device Name
Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key23349681
Report Number2124215-2025-75165
Device Sequence Number15442994
Product Code LWP
UDI-Device Identifier00802526559150
UDI-Public(01)00802526559150(17)200104
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/04/2020
Device Model NumberL300
Device Catalogue NumberL300
Device Lot Number720848
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer03/02/2026
08/25/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date03/03/2026
09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2124215-03/18/26-001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexMale